# SDR DALA2024073007643

- Difficulty date: July 26, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 72,976 hours, 23,904 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 5809 SLIDE LIGHT FOR 1L DOOR IS ON & OFF INTERMITTENTLY. CORRECTIVE ACTION: OPERATED SLIDE MULTIPLE TIMES , COULD NOT DUPLICATE FAULT. (5570098)
